uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Entire functions of order <=1, with bounds on both axes
Uppsala University.
1997 (English)In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, Vol. 22, no 2, 339-348 p.Article in journal (Other scientific) Published
Abstract [en]

Results are proved on the existence of a not identically vanishing entire function f, of order less than or equal to 1, and satisfying log \f(x)\ less than or equal to k(x), log \f(ix)\ less than or equal to a\x\, x is an element of R, where k is a given

Place, publisher, year, edition, pages
SUOMALAINEN TIEDEAKATEMIA , 1997. Vol. 22, no 2, 339-348 p.
Identifiers
URN: urn:nbn:se:uu:diva-26987OAI: oai:DiVA.org:uu-26987DiVA: diva2:54881
Note
Addresses: UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 387 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf